# SDR BSYR20131128001

- Difficulty date: November 28, 2013
- Submitted: November 28, 2013
- Operation: General aviation
- Aircraft: N777BK
- Make and model: Cessna 210L
- Aircraft serial: 21060560
- Engine: Cont IO520L
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM TEB TO BUF, ENG LOST ALL POWER.  PILOT ATTEMPTED TO LAND ON A ROAD, IN PROCESS, ACFT CLIPPED A POWER LINE & CRASHED NEAR SR 706 IN MONTROSE PA.  PILOT WAS OK AFTER ACCIDENT & WAS TAKEN TO THE HOSPITAL TO GET CHECKED OUT.  LOCAL AUTHORITIES WERE NOTIFIED & ON SCENE.
